Have you taken Nystatin for yeast?

Discussion in 'Fibromyalgia Main Forum' started by meowchowchow, Oct 28, 2005.

  1. meowchowchow

    meowchowchow New Member

    Dr. Bullington at the FFC put me on a high dosage of Nystatin for yeast and was wondering if you had bad diarrhea from this?

    Thanks,
    Meow
  2. pumpkinpatch

    pumpkinpatch New Member

    I take dyflucan, no side effects. Have you just started taking nystatin?
  3. abbylee

    abbylee New Member

    My former doctor (retired) used to give it to me everytime he gave me an antibiotic so that I would not get a yeast infection.

    I didn't have any problems using it.

    My new doctor doesn't "believe" in giving it with an antibiotic so he has to write a prescription for diflucan. Go figure..

    abbylee
  4. hopeful4

    hopeful4 New Member

    Hi girls,
    I took flucanazole (generic diflucan) for 3 months and herxed like h***. I took about a month hiatis and just started the Nystatin last week. So far have not had any side-effects.

    Good luck with shaking off the yeasty beasties.
    Hopeful4
  5. ldbgcoleman

    ldbgcoleman New Member

    I am on Nystatin, GArlic and Jarro Acidophillous. I stuck strictly to the Candida Diet for 34 weeks. The first couple of weeks I had alot of stools. I went after every mealo and some were slightly loose. But all bloating and gas and constipation went away. I also had a raging yeast infection about a month into it which I believe was die off. I took two doses of Diflucan and it went away. I have been fine ever since.

    Meow are you just having loose stools or are you having stomach pains with gas?? If it's just loose stools and frequency I would stick with it as it couls just be die off. Give them a call on Monday. Good Luck! Lynn
  6. ilovecats94

    ilovecats94 New Member

    I've taken oral Nystatin for thrush. Many years ago I was on a round white pill for body wide yeast. That was in the 80's because I got constant yeast infections.

    The last thing I took was Diflucan one time, but I wasn't supposed to be on it because of some med I was on, I think it was Propulsid.

    The Nystatin and Mycelex for oral thrush give me loose stools. I have to use Imodium AD when I have to use that.

    For vaginal yeast infections, I just use the OTC stuff, but like the brand name 3 day stuff.

    Hope you feel better soon.

    Hugs,
    Faye
  7. tanu

    tanu New Member

    Yup,but only the first day,funny since the reason it was started was for loosestols probably due to yeast?
  8. meowchowchow

    meowchowchow New Member

    yes, I just started taking the nystatin and am having some loose stools...wanted to know if it got better? I guess this is normal.
  9. FM58

    FM58 New Member

    When I took Nystatin for yeast, my biggest complaint was nausea - yuck!! I also had bloating, cramps- but did not get the diarrhea. I also have IBS, mainly constipatition.

    My doc had me take ginger and lower my dose - then titer up my dose as I could tolerate.

    I would call them first thing Monday morning, if you have not already done so.

    Good Luck.
    Patty
  10. ilovecats94

    ilovecats94 New Member

    I had loose bowels the entire time I was on meds for oral thrush. If I take too much of the Imodium AD, I end up getting constipated. So, I really hate to take those meds for thrush. Usually I use Mycelex Troches.

    Hugs,
    Faye